MathSciNet Relay Station
MathSciNet bibliographic data
MR3264821 60H10 (60F17 60J55 60J60)
Zhang, Tusheng Strong convergence of Wong-Zakai approximations of reflected SDEs in a multidimensional general domain. Potential Anal. 41 (2014), no. 3, 783–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 17:46:35 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=412df8026370ddd980b5688ff8ab4645; path=/; expires=Sat, 07-Jun-2031 17:46:35 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 576 WmoF|SW9!`N9H./ \_>U[{VK:k zH]wfy%o/WLç?SO`4oF!|#C՝|u]{ݞӵ{=U7e4W]Í`s&JD*\<=o~%K!+b4D榞Ќ9\*N101cG4u]3œ HJT>A9[G+] VgY&\@uuIt=>TI"jvб`0IC]Sym0FS ]߂gI4ݦ[.B<@$5{r,1.h.ɨIusfi鼮 ow"* M:3h0p@P%1qyW=x2:uk$~"AYfIDY-ntxWpWւZuz m!_;[\aݷe=`uNGIsjWw++<=}w# kߡ% }k#(c>\N<%Vd Ay`|i3r?[ΛV1n !X~ BZB$֡[fۻTcJyr|43ڮ0x\1H<Zg責7RS- C &8҃y^3r UXPNK03d ӻB05fzNHŋ%MM FZ.{CDF?^=CRfMnԭ*ͺm_c=:J> } _PBd>{4%$c)?k#[)v V[A\[BwfEx$!2B50(a;($% M8HM\sbd\d&i,TN.+ a@C:b#K5x3xÌYJ'!b3e|,leyI(kM|uN3F0s l.l 2.kM/C0QGiS2:S!Z\o+cv72c-̪ɩl)Nkm5_YF"tD:@)nwI{`U֍>N42Dr"ro?|d5*̬V `K,r*/,խ3u-Gh 6퇴2UMۃB\.l-32㐭+@RkW]zPrcG gIqҁOKgՁ VŖri0/tQ~=k+{|N <oC@#_x a a 0